# SDR ASAA2016010514658

- Difficulty date: January 5, 2016
- Submitted: January 7, 2016
- Operation: Air carrier
- Aircraft: N553AS
- Make and model: Boeing 737890
- Aircraft serial: 34594
- Aircraft time: 37,510 hours, 12,091 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 767
- Condition: Failed
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EXTERIOR EMERGENCY EXIT LIGHT AT AFT ENTRY DOOR INOPERATIVE.  ACFT GROUNDED. REPLACED THE LAMP, OPS CHECKED NORMAL.
